Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

have been getting weak erection

Recently, I've been getting weak erections when with my partner or when masturbating. It doesn't get hard enough to stand on its own, and will go down almost instantly. I used to get rock hard just thinking about sex, now I can feel it tingling but nothing more...
Asked On : Tue, 28 Apr 2009
Answers:  3 Views:  2444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Not getting proper erection of penis could be because of many reasons. One of the main reasons could be anexity and depression which slowly ends up in decreasing testrosone levels in blood and other harmonal balances causing this. The other reasons could be High or Low Blood Pressure also which you never know you have and is very serious too. So better visit A Cardiologist to get Heart chekup first followed by an Endochronologist who might get your harmones levels like Serum Testostrone, T3, T4, TSH, FSH, LH and Prolactin checked and a Psychiatrist who might check you up for Anexity and or Depression related problems. Once exact reasons has been identified, do the teatment and you will be alright. Do visit all of them to reduce any chance of misdiagnosis or incomplete diagonosis and tell all the Doctors very clearly that this is your problem and you want to get checked up to for every possible cause. Generally it takes few months to get ok so be patience also while getting treated.

Answered: Tue, 20 Apr 2010
  User's Response
If you want to avoid meds, do kegel exercise. U must decrease masturbating. The more u do, the less erection. There are exercises to strengthen the P muscles. Such as standing up straight, pull it upwards 10-15, increase if you want so. do this twice daily. another exercise is to, put a towel (wet) pull it upwards, this ads weight and increases the effort.
Answered: Thu, 28 Apr 2011
  User's Response
I think it is a temporary affair, dont worry yaar, you will get back your old thing.
Answered: Sat, 16 May 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor